MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION Resolution 360 Clip; Hemostatic Metal Clip For The Gi Tract

BOSTON SCIENTIFIC CORPORATION Resolution 360 Clip; Hemostatic Metal Clip For The Gi Tract
Model Number M00521230
Medical Device Problem Code Premature Activation (1484)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 07/24/2026
Type of Reportable Event Malfunction
Event or Problem Description
It was reported to boston scientific corporation that a resolution 360 clip was used during an unknown procedure on (b)(6)2026 for treatment of irregular tissue of the digestive tract.During the procedure, when opening the packaging, it was noted that the resolution 360 clip had already been released inside of the packaging prior to any handling or any attempted deployment.There were no reported patient complications.The procedure was completed with another of the same device.No further information has been obtained despite good faith efforts.
 
Additional Manufacturer Narrative
Block h6: imrdf code a150103 captures the reportable event of premature deployment in an unknown location.Block h11: investigation results the device was not returned for analysis; therefore, a technical analysis could not be performed.Good faith effort attempts were made to try and retrieve the device, however response was not received.It was confirmed this device met manufacturing specification prior to distribution and there were no manufacturing deviations which could have contributed to the reported event.A similar complaint review was completed.There were no emerging trends identified that warrant further action.Based on the event description and information provided by the customer there is not enough evidence to determine whether the issue was induced due to the physician's technique during the procedure or was related to a device malfunction.The definitive cause of the reported issue cannot be established due to lack of evidence.Without proper evaluation of the device, it remains unknown the causes that contributed to the event.Based on a thorough review of the reported complaint, boston scientific has assigned an investigation conclusion code of "cause not established".

Brand Name
Resolution 360 Clip
Common Device Name
Hemostatic Metal Clip For The Gi Tract
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
300 boston scientific way
marlborough MA 01752
Manufacturer (Section G)
Boston Scientific Corporation
2546 calle primera
alajuela
CS  
Manufacturer Contact
christina lam
300 boston scientific way
marlborough, MA 01752
+1(914)571-6918
MDR Report Key50354611
Report Number3005099803-2026-03425
Device Sequence Number6039647
Product Code PKL
UDI-Device Identifier08714729875628
UDI-Public(01)08714729875628(17)281214(10)38183606
Combination Product (Y/N)N
Initial Reporter CountryCO
PMA/510(K) Number
K222503
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Other,Foreign,Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 09/21/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberM00521230
Device Catalogue NumberM00521230
Device Lot Number0038183606
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer Not provided
Supplement Date Received by Manufacturer08/27/2026
Initial Report FDA Received Date08/20/2026
Supplement Report FDA Received Date09/21/2026
Date Device Manufactured12/15/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown